# SDR AMTA200700105

- Difficulty date: February 20, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLETE IRS MONITOR CHECK, BOTH FMCS LT AND RT DISPLAY BLANK WHERE NM/HR NORMALLY APPEAR. FMCS BITE FIM 34-61-00-810-80.  NO FAULT FOUND.  AC OK FOR SERVICE.  (K)
